# SDR V2JA078L109172812

- Difficulty date: July 28, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 8,352 hours, 6,313 cycles
- Engine: Pwa PT6A66
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 80403001903
- Part serial: 1085
- Condition: Departed
- Location: Zone 300
- Part time: 2,471 hours, 1,906 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NO ABNORMALITIES NOTED ON PRE-FLIGHT AND BEFORE TAKEOFF CHECKS.  NON EVENTFUL DEPARTURE, FOLLOWED BY A NORMAL CRUISE FLIGHT AND DESCENT INTO DESTINATION.  DURING THE LANDING FLARE, FELT THAT MORE THAN NORMAL BACK PRESSURE ON THE FLIGHT CONTROLS WAS REQUIRED FOR A NORMAL LANDING.  DURING POST FLIGHT WALKAROUND, F/O ADVISED THAT THE ELEVATOR WAS MISSING.   INSPECTED ALL ATTACHMENT POINT AREAS OF LT ELEVATOR, INSTALLED A SERVICEABLE LT ELEVATOR FROM FLEET AIRCRAFT AND PERFORMED ELEVATOR RIGGING PROCEDURES.  ALL WORK DONE IAW AMM CH: 27-30-00.  NO DEFECTS NOTED, OPS CHECK NORMAL.  MX FLIGHT CHECK PERFORMED WITH NO FAULTS FOUND.
